# SDR Z1RA201705090001

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 1,193 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655070819104
- Condition: Broken
- Location: Zone 700
- Part time: 1,193 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING APPROACH TO HOSPITAL LANDING PAD, LT MAIN LANDING GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH AND GREEN SAFE LIGHT NOT ILLUMINATED. APPROACH ABORT AND TRANSITIONED TO THE AIRPORT WHERE A VISUAL OF THE LANDING GEAR WAS COMPLETED TO ENSURE DOWN. LT SEGMENT OF MAIN GEAR HARNESS WIRE BROKEN. REPLACED AFFECTED PART AIRCRAFT RETURNED TO SERVICE.
